# SDR SWAA051524

- Difficulty date: May 24, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 49,203 hours, 44,382 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Part number: 65659723
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR ATTACH FWD PLATE CORRODED.  REMOVED AND REPLACED GIRT BAR PLATE PER SRM.
